Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 36, NWS Tulsa, OK

April 3, 2008LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 3, 2008, 2:07 PM CDT for LeFlore County, Oklahoma. It took effect at Apr 4, 2008, 11:58 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2008, 2:07 PM CDT (19:07 UTC)
In effect from
Apr 4, 2008, 11:58 AM CDT
Expired
Apr 5, 2008, 3:45 PM CDT
In force
28 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County LeFlore County, OK

The river

Written for the forecast point Poteau River near Poteau (PTAO2).

Action stage
24 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 031907
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT THU APR 03 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
OKC079-040307-
/O.NEW.KTSA.FL.W.0036.080404T0715Z-080406T0040Z/
/PTAO2.2.ER.080404T0715Z.080404T1800Z.080405T1840Z.NO/
207 PM CDT THU APR 03 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POTEAU RIVER NEAR POTEAU.
* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 21.34 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE FRIDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 26.0 
  FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING WILL AFFECT 
  CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF 
  BRAZIL CREEK.

$$
7 follow-up statements
000 
WGUS84 KTSA 040048
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT THU APR 03 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-040848-
/O.EXT.KTSA.FL.W.0036.080404T2300Z-080405T1500Z/
/PTAO2.1.ER.080404T2300Z.080405T0000Z.080405T0900Z.NO/
748 PM CDT THU APR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* FROM FRIDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  600 PM THURSDAY THE STAGE WAS 21.23 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 24.1 FEET 
  BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-040848-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1000Z/
/PANO2.2.ER.080331T0328Z.080406T0000Z.080408T0400Z.NO/
748 PM CDT THU APR 03 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM THURSDAY THE STAGE WAS 30.34 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 34.4 FEET SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE MONDAY EVENING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN WILL BECOME IMPASSABLE.

$$
000 
WGUS84 KTSA 040757
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT FRI APR 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-041557-
/O.EXT.KTSA.FL.W.0036.080404T1840Z-080406T0336Z/
/PTAO2.1.ER.080404T1840Z.080405T0000Z.080405T2136Z.NO/
257 AM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* FROM THIS AFTERNOON TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM FRIDAY THE STAGE WAS 21.37 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 FEET 
  BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-041557-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080407T1600Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080407T1000Z.NO/
257 AM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM FRIDAY THE STAGE WAS 30.23 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 32.2 FEET SUNDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD
  STAGE EARLY MONDAY MORNING.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA 
  AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 041421
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 AM CDT FRI APR 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-042221-
/O.EXT.KTSA.FL.W.0036.080404T1658Z-080406T2230Z/
/PTAO2.1.ER.080404T1658Z.080405T0600Z.080406T1630Z.NO/
921 AM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM FRIDAY THE STAGE WAS 23.13 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 24.9 
  FEET BY SATURDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE
  LATE SUNDAY MORNING.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-042221-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1047Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080408T0447Z.NO/
921 AM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM FRIDAY THE STAGE WAS 30.33 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 31.8 FEET SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE MONDAY EVENING.
* IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED.

$$
000 
WGUS84 KTSA 041938
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT FRI APR 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-050338-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-080407T1200Z/
/PTAO2.1.ER.080404T2241Z.080405T1200Z.080407T0600Z.NO/
238 PM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM FRIDAY THE STAGE WAS 23.44 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.8 
  FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY BEFORE DAWN .
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-050337-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080409T0959Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080409T0359Z.NO/
238 PM CDT FRI APR 04 2008

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM FRIDAY THE STAGE WAS 30.44 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 32.6 FEET SUNDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD
  STAGE LATE TUESDAY EVENING.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA 
  AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 050204
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT FRI APR 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-051004-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-080406T1200Z/
/PTAO2.1.ER.080405T0437Z.080405T1800Z.080406T0600Z.NO/
904 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  815 PM FRIDAY THE STAGE WAS 23.51 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 24.8 FEET BY EARLY
  SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  BEFORE DAWN .
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-051004-
/O.CON.KTSA.FL.W.0027.000000T0000Z-080409T0959Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080409T0359Z.NO/
904 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM FRIDAY THE STAGE WAS 30.76 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 32.5 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE TUESDAY EVENING.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL
  OCCUR BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA 
  AND SOME LOCAL FARM ROADS WILL BE FLOODED.

$$
000 
WGUS84 KTSA 051511
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 AM CDT SAT APR 05 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-052311-
/O.EXT.KTSA.FL.W.0036.000000T0000Z-080406T1800Z/
/PTAO2.1.ER.080406T0000Z.080406T0000Z.080406T1200Z.NO/
1011 AM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1000 AM SATURDAY THE STAGE WAS 23.52 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE JUST TO
  FLOOD STAGE THIS EVENING.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT
  CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF
  BRAZIL CREEK.

$$

OKC079-052311-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T1800Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080408T1200Z.NO/
1011 AM CDT SAT APR 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM SATURDAY THE STAGE WAS 30.77 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 30.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE TUESDAY MORNING.
* IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED.

$$
000 
WGUS84 KTSA 052045
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT SAT APR 05 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-052115-
/O.CAN.KTSA.FL.W.0036.000000T0000Z-080406T1800Z/
/PTAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
345 PM CDT SAT APR 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE POTEAU RIVER NEAR POTEAU.
* AT 300 PM SATURDAY THE STAGE WAS 23.48 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CREST BELOW FLOOD 
  STAGE AT 23.8 FEET SUNDAY BEFORE DAWN.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING WILL AFFECT CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-060445-
/O.EXT.KTSA.FL.W.0027.000000T0000Z-080408T2159Z/
/PANO2.1.ER.080331T0328Z.080402T0800Z.080408T1559Z.NO/
345 PM CDT SAT APR 05 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 300 PM SATURDAY THE STAGE WAS 30.57 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA IS NEAR CREST 
  AND WILL FALL BELOW FLOOD BY EARLY TUESDAY. 
* IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR.  
  WILLIAMS ROAD EAST OF PANAMA WILL BE FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 10:45 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 3, 10:45 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT THU APR 3 2008

.DISCUSSION...
FOG AND DRIZZLE PERSIST ACROSS MUCH OF THE AREA...
WHICH TO THIS POINT HAS LIMITED SURFACE DESTABILIZATION ACROSS THE
FA LATE THIS MORNING. FOCUS FOR CONVECTION IS STILL EXPECTED TO
SHARPEN ACROSS NE OK/SRN KS THIS AFTERNOON. SEVERE WEATHER AND
HEAVY RAIN ANTICIPATED BY LATE AFTERNOON OR EARLY
EVENING...MAINLY ACROSS THE SOUTHERN TWO THIRDS OF THE AREA. THAT
SAID...HAVE OPTED TO DROP THE FLASH FLOOD WATCH OVER THE FAR NW
AREA AS LATER MODEL RUNS HAVE BEEN CONSISTENT WITH EDGING THE HEAVY
RAIN AXIS FURTHER SOUTH AND EAST. HAVE OPTED TO LOWER TEMPS ACROSS
NRN ZONES...BUT LEFT AS THEY ARE ACROSS THE SOUTH WITH WARMEST
AIR LURKING ACROSS TEXAS. HAVE TRIMMED BACK POPS THIS AFTERNOON
TO HIGH CHANCE EVERYWHERE GIVEN THE UNCERTAINTY OF FRONTAL
LOCATION/FOCUS FOR CONVECTION WILL BE.

REST OF FORECAST LEFT AS IS.

UPDATED ZFP/PFM/AFM/FFA OUT OR WILL BE SENT SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...23
LONG TERM....05
Hazardous weather outlook, Apr 3, 1:01 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
101 PM CDT THU APR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 3 2008

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON
   THROUGH TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION
WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD
LIFTED NORTH OF THE AREA THIS MORNING EARLIER THIS MORNING...AND
WAS STRETCHED ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS
OF EARLY AFTERNOON. THIS BOUNDARY WILL REORGANIZES AND BEGINS TO
MOVE SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST
AND INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE
REGION IN ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL
TRAVERSE THE REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE
ATMOSPHERE WILL BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN
IN THE WARM SECTOR AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL
THUNDERSTORMS ARE EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS
AFTERNOON. ALL SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...
LARGE HAIL WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING
RAINFALL. THE HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE
EAST OF THE AREA TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT
CLEARS THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM
CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE
ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS
EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND
VOLATILE AIR MASS IN PLACE ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO
PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 3, 10:39 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 AM CDT THU APR 3 2008

ARZ002-031645-
CARROLL AR-
1039 AM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL

AT 1039 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHEAST OF EUREKA SPRINGS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...
OAK HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
GREEN FOREST...COIN...URBANETTE...GRANDVIEW AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3650 9329 3632 9330 3634 9376 3649 9382
TIME...MOT...LOC 1539Z 246DEG 35KT 3644 9368
Local storm report, Apr 3, 1:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
115 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             HECTORVILLE             35.84N 95.93W
03/31/2008  E0.88 INCH       OKMULGEE           OK   PUBLIC

1207 PM     HAIL             5 S BIXBY               35.87N 95.88W
03/31/2008  E0.88 INCH       TULSA              OK   PUBLIC

0200 PM     FLASH FLOOD      MAZIE                   36.11N 95.36W
03/31/2008                   MAYES              OK   PUBLIC

            WATER UP OVER SOME COUNTY ROADS AROUND MAZIE. EVENT
            LASTED TIL AROUND 5 PM.

0250 PM     FLASH FLOOD      OAKS                    36.17N 94.85W
03/31/2008                   CHEROKEE           OK   PUBLIC

            RURAL ROADS FLOODED VICINITY OAKS...ON WEST AND SOUTH
            TOWARD PEGGS.

0300 PM     FLASH FLOOD      5 WSW OKMULGEE          35.60N 96.04W
03/31/2008                   OKMULGEE           OK   COUNTY OFFICIAL

            NUMEROUS RURAL ROADS FLOODED OVER SOUTHWEST OKMULGEE
            COUNTY.

0304 PM     TSTM WND GST     1 E PHAROAH             35.42N 96.11W
03/31/2008  E60.00 MPH       OKFUSKEE           OK   PUBLIC

0317 PM     TSTM WND GST     2 SW GRAYSON            35.48N 95.90W
03/31/2008  E65.00 MPH       OKMULGEE           OK   PUBLIC

0400 PM     FLASH FLOOD      3 SE GALLITIN           36.17N 94.40W
03/31/2008                   BENTON             AR   PUBLIC

            RURAL ROADS FLOODED VICINITY GALLITIN AND SOUTHEAST
            TOWARD TONTITOWN.

0410 PM     FLASH FLOOD      2 N HANNA               35.23N 95.89W
03/31/2008                   MCINTOSH           OK   PUBLIC

            SCATTERED SECONDARY ROADS BRIEFLY FLOODED FROM SOUTHWEST
            OF STIDHAM TO NORTHWEST OF HANNA

0515 PM     HAIL             4 N CHESTER             35.74N 94.18W
03/31/2008  E0.25 INCH       CRAWFORD           AR   PUBLIC

0515 PM     HAIL             7 SE STRICKLER          35.76N 94.22W
03/31/2008  E0.75 INCH       WASHINGTON         AR   PUBLIC

0528 PM     HAIL             4 S YANUSH              34.65N 95.31W
03/31/2008  E0.75 INCH       PUSHMATAHA         OK   PUBLIC

0623 PM     TSTM WND DMG     HODGEN                  34.84N 94.63W
03/31/2008                   LE FLORE           OK   PUBLIC

            SCHOOL DAMAGED BY WIND

0800 PM     FLASH FLOOD      ANTLERS                 34.23N 95.62W
03/31/2008                   PUSHMATAHA         OK   EMERGENCY MNGR

            A FEW COUNTY ROADS FLOODED VICINITY OF ANTLERS.

0900 PM     FLASH FLOOD      WHITESBORO              34.69N 94.89W
03/31/2008                   LE FLORE           OK   PUBLIC

            NUMEROUS RURAL ROADS FLOODED AND IMPASSABLE. SOME CATTLE
            LOST. AREA AFFECTED WAS FROM NEAR TALIHINA TO WHITESBORO
            TO BIG CEDAR.

1000 PM     FLASH FLOOD      4 N TALALA              36.59N 95.70W
03/31/2008                   ROGERS             OK   PUBLIC

            SECONDARY ROADS FLOODED.

1005 PM     FLASH FLOOD      6 S NOWATA              36.61N 95.64W
03/31/2008                   NOWATA             OK   PUBLIC

            STREET AND COUNTY ROAD FLOODING AROUND WATOVA

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:25 PM CDTSpecial Weather StatementTSAMcIntosh50 min
Apr 3, 2:28 PM CDTSevere Thunderstorm WarningTSAMcIntosh44 min
Apr 3, 2:36 PM CDTSpecial Weather StatementTSAHaskell39 min
Apr 3, 3:11 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah64 min
Apr 3, 3:22 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg53 min
Apr 3, 3:27 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah31 min
Apr 3, 4:14 PM CDTSpecial Weather StatementTSAAdair, Sequoyah31 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningTSAOsage, Washington44 min
Apr 3, 6:07 PM CDTSpecial Weather StatementTSAChoctaw38 min
Apr 3, 6:11 PM CDTSpecial Weather StatementTSALatimer49 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningTSARogers38 min
Apr 3, 6:26 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha64 min
Apr 3, 6:32 PM CDTSpecial Weather StatementTSAOkfuskee43 min
Apr 3, 6:36 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore54 min
Apr 3, 6:41 PM CDTSpecial Weather StatementTSAOkfuskee64 min
Apr 3, 6:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha45 min
Apr 3, 6:55 PM CDTSevere Thunderstorm WarningTSAChoctaw65 min

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.